Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lifesuckshard

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Lifesuckshard

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Anyone know exactly how accutane causes hairloss. I know that during treatment, your hairs go sooner into telogen but how can it effect the hair after treatment. Personally, my hair was fine during treatment, just a bit drier. But the months after I stopped, my hair turned to shit. I probably have a bit regular mpb but what bothers me the most is the texture and quality. It's brittle and lost a lot of density. I searched on hairlossforums and there is a theory that due to the downregulation of 5
  2. I would like to try these TZD's but it's hard to get a prescrition if you don't have actual diabetes. I think it would also improve my hair quality that's suffered a lot. But as you said, there are also potential sides like bladder issues. Though I think it's safer than both accutane and finasteride.
  3. It would make your skin produce more oil and improve insulin resistance. My bloodsugar is always very high since accutane and I can't gain any weight or muscles no matter how much I workout or what I eat. A side effect of this medication is general weight gain but it reduces abdominal fat. Post-accutane, the skin barrier can't lock water and moisture very well and TZD's should improve the skin barrier. I don't know if this would also help for dry eyes. The question would be how long you should t
  4. I also looked into this. The most potent PPARy agonists are thiazolidinediones (TZD). These are used to treat diabetes, psoriasis and ulcerative colitis. It also blocks ALDH1a3, this enzym is needed to synthezise al trans retinoic acid. It could even help against depression because it's neuroprotective. https://pubmed.ncbi.nlm.nih.gov/16675962/ https://www.sciencedirect.com/science/article/abs/pii/S0009279718314881 https://www.nature.com/articles/ncomms12631 https://www.ncbi.
  5. From now on, I have a brain scan every six months to follow up the lesions and hope it's not degenerative. My neurologist said these lesions are "atypical" and there isn't a clear pattern like there is with MS. It's just random white spots. It's too soon to tell if it's progressive or not. It's possible that these lesions are due to neuroinflammation and that could also explain my random anxiety.
  6. I also did some bloodwork and in general, everything was fine except high neutrophils and low lymphocytes. My bloodsugar was also pretty high.
  7. I took isotretinoin 2 years ago (when I was 18) and recently had a brain scan because since my treatment, I have constantly some sort of pressure on the left side of my body, especially my head. I was afraid it would be MS. They discovered white matter lesions that can't be explained but it's not MS. Could this be related? I can't be sure it's due to isotretinoin because I was born too soon and that could also be the reason, said my neurlogist. But the thing is, I never had any problems util af
×